866-986-2486
 

More Lung Illnesses Tied To Vaping

More Lung Illnesses Tied To Vaping

For the most part, vaping is a newer phenomenon in the world of addiction. Not much is known about its long term effects, but experts are quickly chiming in about its increasing dangers. In fact, things have gotten so serious that the Centers for Disease Control (or CDC) has issued a stern warning.

Speaking with the press this week, reps from the CDC revealed just how many people have been negatively impacted by e-cigarettes over the past nine months. In 2019 alone, there have been 450 reported cases of vaping related lung illnesses. Worse yet, six deaths have been attributed to the habit within the last several weeks.

Kansas health officials have also been vocal about the health issues, especially after a local resident passed away over the weekend. The state’s Department of Health and Environment rep, Dr. Lee Norman, released a statement, urging users to immediately quit.

“If you or a loved one is vaping, please stop” Dr. Norman explained. “The recent deaths across our country, combined with hundreds of reported lung injury cases continue to intensify.”

The CDC went on to reveal that the life-threatening lung issues have yet to be fully understood. But the alarming thing is that they’re sprouting up in a matter of days or weeks after a person’s initial use. That, to us, is one of the scariest stats. This is not something that can creep up over time. Per the CDC stats, severe problems can emerge almost immediately.

“While the investigation is ongoing, the CDC has advised that individuals consider not using e-cigarettes,” agency rep Dr. Dana Meaney-Delman added. “Because as of now, this is the primary means of preventing the severe lung disease.”

News outlets have also pointed out that, in its current state, the vaping industry is highly unregulated. This means that hundreds of different chemicals can be mixed into company vape liquids, leading to potentially grave dangers. Some have theorized that certain oils, such as propylene glycol or vegetable glycerin, could be causing severe harm to people’s lungs.

Obviously this is cause for concern, as immediate symptoms can include pneumonia, asphyxiation or severe shortness of breath. We fully stand behind these warnings and urge all of our followers to immediately halt vaping (both for themselves and loved ones). And if this has become a habit that’s hard to curb, please reach out for help.

Comments
Valley Recovery Blog